# SDR QR9R2022122000002

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724279813
- Aircraft time: 2,209 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164740
- Part serial: 6957
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,109 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE #1 BLEED VALVE FLAG WOULD NOT GO OFF. THE #2 BLEED VALVE FLAG CYCLED AS NORMAL. AVIONICS DID A RESET OF THE SYSTEM, BUT NO CHANGE. REMOVED AND CLEANED #1 ENG BLEED VALVE FILTER IAW ARRIEL MM TASK 75-31-00-210-802-A01. A SUBSEQUENT TEST FLIGHT EVALUATION REVEALED #1 ENGINE BLEED VALVE FAILS TO CLOSE DURING BLEED VALVE CHECK. REMOVED AND REPLACED BLEED VALVE IAW ARRIEL 1 E2 75-31-00-900-804-A01.
